MAUDE Adverse Event Report: CIRPRO DE DELICIAS S.A. DE C.V. NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CIRPRO DE DELICIAS S.A. DE C.V. NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6708888
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Sepsis (2067); Septic Shock (2068)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow up report will be filed once the results have been completed.
 
Event or Problem Description
Cardiac surgeon report stated that a patient using a negative pressure wound therapy device and has reported the patient to be in septic shock due to unit reportedly leaking.Patient was admitted to icu.
 
Additional Manufacturer Narrative
A supplemental report is being filed since investigation results are available following the submission of the initial mdr report submitted on 01/07/2021.At the time of the investigation, no lot number or sample was provided.Without the lot number we were unable to review the device history record to determine if any deviation took place during manufacturing process for the given product number.Without the lot number or sample the root cause for the reported concern cannot be determined.No action will be taken at this time; however, we will continue to monitor this failure mode for this product.

Brand Name
NPWT PRO NPWT THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX  33019
Manufacturer (Section G)
CIRPRO DE DELICIAS S.A. DE C.V.
las virgenes industrial park,
delicias, chihuahua 33019
MX   33019
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key13193890
Report Number1423537-2022-00715
Device Sequence Number16565637
Product Code OMP
UDI-Device Identifier10885380103520
UDI-Public10885380103520
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6708888
Device Catalogue Number6708888
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date03/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale